# SDR AALA202507090171

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 14,266 hours, 5,258 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: SOF EVENT OCCURRED DURING TAXI OUT, SEVERAL MINUTES AFTER ENGINE START. IDENTIFIED VIA AFT GALLEY FLIGHT ATTENDANT, (DIRTY SOCK, ELECTRICAL ODOR). STRONGEST ODOR IN AFT RIGHT GALLEY GASPER. NO OTHER AIRCRAFT JET ENGINE EXHAUST IN VICINITY, NO TAIL WINDS.  (OPEN).
